# SDR LR7A08050

- Difficulty date: April 11, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 41,427 hours, 24,622 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pad
- Condition: Broken
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A CHECK PER JOB CARD HA1200, FOUND AFT OUTBD RAMP BUMPER PAD BROKEN AT LBL52, RAMP STATION 10, WL141.  CARGO RAMP ASSY REPLACED WITH SERVICEABLE UNIT, RIGGED AND OPS CHECKED IAW SMP 581 52-30 PG 211-238.
